Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287395] of Mark A. Stern

Papers Published

  1. Sethi, S; Stern, M, Invariance theorems for supersymmetric Yang-Mills theories, Advances in Theoretical and Mathematical Physics, vol. 4 no. 2 (2000), pp. 1-12, ISSN 1095-0761 [hep-th/0001189]
    (last updated on 2017/12/17)

    Abstract:
    We consider quantum mechanical Yang-Mills theories with eight supercharges and a Spin(5) × SU(2)R flavor symmetry. We show that all normalizable ground states in these gauge theories are invariant under this flavor symmetry. This includes, as a special case, all bound states of D0-branes and D4-branes. As a consequence, all bound states of D0-branes are invariant under the Spin(9) flavor symmetry. When combined with index results, this implies that the bound state of two D0-branes is unique.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320